MAUDE Adverse Event Report: JJGC S.A. TITAMAX IMPL TI (4.1)3.75X15; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TITAMAX IMPL TI (4.1)3.75X15; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.287
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patient or procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in fdi 14.Details of surgery: immediate extraction site.On (b)(6) 2020, the implant was removed upon clinician¿s decision.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
TITAMAX IMPL TI (4.1)3.75X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11158571
Report Number3008261720-2021-00221
Device Sequence Number11664412
Product Code DZE
UDI-Device Identifier07898237566924
UDI-Public07898237566924
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.287
Device Catalogue Number109.287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/12/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR